Title: A COMPARISON OF SIMILARITY MEASURES OF FUZZY VALUES
Authors: CHEN, SM
YEH, MS
HSIAO, PY
交大名義發表
資訊工程學系
National Chiao Tung University
Department of Computer Science
Keywords: FUZZY VALUE;SIMILARITY MEASURE;MATCHING FUNCTION
Issue Date: 26-May-1995
Abstract: This paper extends the work of Pappis and Karacapilidis (1993) to present and compare the properties of several measures of similarity of fuzzy values. The measures examined in this paper are based on the geometric model, the set-theoretic approach, and the matching function S we presented in (Chen, 1988). It is shown that several properties are common to all measures and some properties do not hold for all of them.
URI: http://hdl.handle.net/11536/1913
ISSN: 0165-0114
Journal: FUZZY SETS AND SYSTEMS
Volume: 72
Issue: 1
Begin Page: 79
End Page: 89
Appears in Collections:Articles


Files in This Item:

  1. A1995RA54700007.pdf

If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.